Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The extension of a homeomorphism defined on the boundary of a 2-manifold


Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 54 (1948), 805-808
MathSciNet review: 0025730
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09084-X
PII: S 0002-9904(1948)09084-X